I am going to overseas in 2 months and will stay 8 months over there,I will not have access to doctor or this drug over there.my doctor gave this one to me and I haven't use it yet.Someone told me it's better i go my travel and after comeback to start use it other wise if I finish it and no access to doctor or drug i might get stroke or other side effect.Is it true?
I'm not aware of any stroke risk, but the reason for which you are taking the Abilify may return. If you must discontinue this med it is best to do so slowly over time. Reduce daily dose by half for at least a week and than reduce by half again before stopping. Otherwise talk to your doctor and see if he can give you samples to get you by. Quite often psyche docs have a supply on hand.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Dec 2011 • 2 answers
Updated 11 Aug 2011 • 1 answer
Updated 12 Jan 2018 • 6 answers
Updated 19 Dec 2017 • 2 answers
Updated 2 days ago • 3 answers